# SDR 20010209CW007

- Difficulty date: January 11, 2001
- Submitted: February 9, 2001
- Operation: General aviation
- Aircraft: N9421Z
- Make and model: Cessna 172R
- Aircraft serial: 17280267
- Engine: Lyc IO360L2A
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 05530311
- Condition: Cracked
- Location: Fuselage
- Part time: 882 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.8 IN LONG CRACK IN FIREWALL.  CRACK IS LOCATED BEHIND COWL SHOCKMOUNT BRACKET AT RIGHT FIREWALL STEP.  REPAIRED CRACK IN ACCORDANCE WITH SB.
